# SDR RAIA00301030

- Difficulty date: January 31, 2003
- Submitted: February 9, 2003
- Operation: Air carrier
- Aircraft: N561HK
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41077
- Aircraft time: 14,756 hours, 16,715 cycles
- System (JASC): 7710 · Power Indicating System
- Part: Panel
- Part number: 331EDP12
- Part serial: HV9724
- Condition: Reads High
- Part time: 13,071 hours, 12,946 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

5558-STL - RIGHT ENGINE IDLE TORQUE 23%. MAINTENANCE REMOVED AND REPLACED THE ENGINE INSTRUMENT PANEL, OPS CK OK.
